# SDR 20010112SG037

- Difficulty date: November 13, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26962
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Left Pdu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, HEADING EDGE SLATS STOPPED IN INTERMEDIATE POSITION AND A SLAT DISAGREE MESSAGE WAS RECEIVED.  INVESTIGATION REVEALED CABLE TO LEFT PDU OUT OF RIG.  RIGGED PER AMM, OPS CHECKED GOOD.  (M)
